×

Found 22,318 Documents (Results 1–100)

100
MathJax

Existence of attractors for approximations to the Bingham model and their convergence to the attractors of the initial model. (English. Russian original) Zbl 07566680

Sib. Math. J. 63, No. 4, 699-714 (2022); translation from Sib. Mat. Zh. 63, No. 4, 842-859 (2022).
MSC:  35Bxx 35Qxx 76Axx
PDF BibTeX XML Cite
Full Text: DOI

Classical solutions of the first boundary value problem for parabolic systems on the plane. (English. Russian original) Zbl 07557352

Dokl. Math. 105, No. 2, 109-111 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 67-69 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Boundary problems for parabolic equations with degenerate boundary condition of the third kind. (English. Russian original) Zbl 07557351

Dokl. Math. 105, No. 2, 106-108 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 64-66 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software